# SDR KL12726

- Difficulty date: January 15, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N411BJ
- Make and model: Piper PA-31-350
- Aircraft serial: 317952043
- Aircraft time: 18,340 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Fork
- Part number: 4550406
- Condition: Cracked
- Location: Mlg Strut
- Part time: 18,340 hours
- Component: Strut, Piper
- Component part number: 4550402
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR FORK ASSEMBLY HAS VERTICAL CRACK AT CASTING SEAM WHERE STRUT PISTON INSERTS INTO FORK ASSEMBLY.
